← Return to Darkening of one's feet and Diabetes

Discussion
gr8fulone (@gr8fulone)

Darkening of one's feet and Diabetes

Diabetes/Endocrine System | Last Active: Oct 29, 2020 | Replies (5)

Comment receiving replies
@howardm

Along with the other questions/comments mentioned, I have a question and comment as well. First off, what are your A1c levels? This might indicate whether the problem was due to (or worsened by) diabetes or something else.

Also, while talking with your doctor, ask him about L-methyl-b6/b12. This is not an actual drug but a supplement (but usually requires a prescription) to help protect your feet from diabetes issues. I’m not a medical professional, but have taken this with my diabetes for around 18 years and still have full feeling in both my feet, despite some rocky A1c reading at times. It’s worth discussing with your doctor.

Jump to this post


Replies to "Along with the other questions/comments mentioned, I have a question and comment as well. First off,..."

I am assuming, by the title, that you have diabetes, and my comments are reflecting that assumption.